# SDR UIEA2011020900136

- Difficulty date: February 9, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, A SCRATCH AND DENT WERE REPORTED ON THE BULK CARGO DOOR (PN 65B01857-22, SN TLS11203) OUTER SKIN AT THE FWD LOWER CORNER.  (THE DAMAGED AREA WAS REPAIRED IAW EGAT NRC 352 AND EGAT EI T2011A52B-363 BY TRIMMING OUT THE DAMAGE AND INSTALLING A REPAIR DOUBLER AND FILLER.)
